It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on Lexapro for about 2 weeks but only on a full dose of 10mg for a week and half. I can tell a difference in that my anxiety is a lot less and I am able to sleep all night. But I am concerned about one thing that keeps happening. I am having irregular heartbeats with hot flashes or flushing. They don't last long and happen a few times a day. I just had my heart checked out last week due to my anxiety attacks causing fast heartbeat and they said it was fine. After the episode my heart is at a normal rate. Could this be a side effect of the medicine? Has anyone else experienced this? Or could it still be part of the anxiety? Will this side effect go away after a few weeks? I sure could use some advice! Thanks!





All times are GMT -7. The time now is 10:30 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!